# SDR AALA202111176634

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 16,593 hours, 6,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 15WL BATTERY FAULT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 15WL BATTERY PER AMM 33-51-38.
